RUS  ENG
Full version
JOURNALS // University proceedings. Volga region. Physical and mathematical sciences // Archive

University proceedings. Volga region. Physical and mathematical sciences, 2010 Issue 1, Pages 28–42 (Mi ivpnz612)

This article is cited in 1 paper

Mathematics

Dispersion equations in the problem of electromagnetic wave propagation in a linear layer and metamaterials

D. V. Valovik, Yu. G. Smirnov

Penza State University, Penza

Abstract: Problem of propagation polarized electromagnetic waves in a linear layer is considered. Dispersion equations for propagation constants are obtained and analyzed. Cases of metamaterial in the layer and in half-spaces are studied.

Keywords: Maxwell equation, diffraction problem, linear boundary eigenvalue problem, linear layer, metamaterial.

UDC: 517.958; 517.927.4



© Steklov Math. Inst. of RAS, 2025